# SDR AALA200802044

- Difficulty date: August 8, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- Aircraft time: 65,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 20 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPS.
